Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 283, NWS Atlanta, GA

April 13, 2020Walker County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 13, 2020, 5:02 AM EDT for Walker County, Georgia. It was in force for 5 hr.

The area

The outline as issued.

The facts

Issued
Apr 13, 2020, 5:02 AM EDT (09:02 UTC)
Expired
Apr 13, 2020, 10:14 AM EDT
In force
5 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattanooga Creek at GA 193 near Flintstone (CCFG1).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
16 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03568400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

272 
WGUS42 KFFC 130902
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
502 AM EDT Mon Apr 13 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Chattanooga Creek near Flintstone affecting Walker County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC295-132302-
/O.NEW.KFFC.FL.W.0283.200413T0902Z-000000T0000Z/
/CCFG1.1.ER.200413T0813Z.200413T0830Z.000000T0000Z.UU/
502 AM EDT Mon Apr 13 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Chattanooga Creek near Flintstone.
* From early this morning until further notice.
* At 5 AM Monday the stage was 10.1 feet...and rising.
* Flood stage is 10 feet.


&&

LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541


$$
3 follow-up statements
258 
WGUS82 KFFC 131145
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
745 AM EDT Mon Apr 13 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  South Chickamauga Creek near Ringgold affecting Catoosa County 

  Chattanooga Creek near Flintstone affecting Walker County 


GAC047-140145-
/O.CON.KFFC.FL.W.0276.000000T0000Z-000000T0000Z/
/SCKG1.1.ER.200413T0611Z.200413T1030Z.000000T0000Z.NO/
745 AM EDT Mon Apr 13 2020

The Flood Warning continues for
  The South Chickamauga Creek near Ringgold.
* Until further notice.
* At 7 AM Monday the stage was 20.4 feet...and rising.
* Minor flooding will continue.
* Flood stage is 15 feet.
* At 21 feet...Widespread minor flooding continues 
  upstream and downstream from the gage on the U.S. Highway 
  41 or Nashville Street bridge. The flood waters will further 
  inundate natural floodplain...including low lying portions 
  of residential yards downstream of the gage...and upstream 
  from the gage along the creek between Interstate 75 and U.S. 
  Highway 41 or Nashville Street.

&&

LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
      3487 8515 3494 8515             

$$

GAC047-TNC065-140145-
/O.EXT.KFFC.FL.W.0272.200413T1520Z-200415T1630Z/
/WCKG1.1.ER.200413T1520Z.200414T0600Z.200415T1030Z.UU/
745 AM EDT Mon Apr 13 2020

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* From late this morning until Wednesday afternoon.
* At 4 AM Monday the stage was 10 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* Forecast to rise above flood stage by late this morning and 
  continue to rise to near 14 feet by after midnight tonight. The 
  river will fall below flood stage by Wednesday morning.
* At 13 feet...Minor flooding expands further into the woodlands 
  and fields near the creek upstream and downstream from the gage on 
  the Georgia Highway 146 or Cloud Springs Road bridge. Minor 
  flooding of the creek also expands much further downstream as it 
  crosses the Tennessee border into the south East Ridge area.


&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC295-140145-
/O.CON.KFFC.FL.W.0283.000000T0000Z-000000T0000Z/
/CCFG1.1.ER.200413T0813Z.200413T1030Z.000000T0000Z.UU/
745 AM EDT Mon Apr 13 2020

The Flood Warning continues for
  The Chattanooga Creek near Flintstone.
* Until further notice.
* At 07AM Monday the stage was 10.3 feet...and rising/falling/steady.
* Minor flooding is occurring and -- flooding is forecast.
* Flood stage is 10.0 feet.
* This crest compares to a previous crest of 10.8 feet on Apr 23 2018.
  

&&

LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541


$$

GAC083-TNC065-140145-
/O.EXT.KFFC.FL.W.0271.000000T0000Z-200414T2034Z/
/ENGG1.1.ER.200413T0514Z.200413T1200Z.200414T1434Z.NO/
745 AM EDT Mon Apr 13 2020

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Lookout Creek near New England.
* Until Tuesday afternoon.
* At 7 AM Monday the stage was 15.8 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 19 feet...Major Flooding begins. Several homes begin to flood 
  near Sells Lane and Lookout Creek Road and many buildings near 
  Creek Road and the New England hang gliding park. In addition...
  flooding of the bridge and road along Nickajack Road near Lookout 
  Creek occurs. Some residence will likely need to evacuate. Also 
  major flooding will begin downstream as the creek crosses the 
  Tennessee border into the Tiftona area. Several roads near the 
  creek will be flooded and closed with a few feet of water.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
038 
WGUS82 KFFC 131148 CCA
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
745 AM EDT Mon Apr 13 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  South Chickamauga Creek near Ringgold affecting Catoosa County 

  Chattanooga Creek near Flintstone affecting Walker County 


GAC047-140145-
/O.CON.KFFC.FL.W.0276.000000T0000Z-000000T0000Z/
/SCKG1.1.ER.200413T0611Z.200413T1030Z.000000T0000Z.NO/
745 AM EDT Mon Apr 13 2020

The Flood Warning continues for
  The South Chickamauga Creek near Ringgold.
* Until further notice.
* At 7 AM Monday the stage was 20.4 feet...and rising.
* Minor flooding will continue.
* Flood stage is 15 feet.
* At 21 feet...Widespread minor flooding continues 
  upstream and downstream from the gage on the U.S. Highway 
  41 or Nashville Street bridge. The flood waters will further 
  inundate natural floodplain...including low lying portions 
  of residential yards downstream of the gage...and upstream 
  from the gage along the creek between Interstate 75 and U.S. 
  Highway 41 or Nashville Street.

&&

LAT...LON 3500 8520 3499 8509 3490 8509 3486 8510
      3487 8515 3494 8515             

$$

GAC047-TNC065-140145-
/O.EXT.KFFC.FL.W.0272.200413T1520Z-200415T1630Z/
/WCKG1.1.ER.200413T1520Z.200414T0600Z.200415T1030Z.UU/
745 AM EDT Mon Apr 13 2020

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* From late this morning until Wednesday afternoon.
* At 4 AM Monday the stage was 10 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* Forecast to rise above flood stage by late this morning and 
  continue to rise to near 14 feet by after midnight tonight. The 
  river will fall below flood stage by Wednesday morning.
* At 13 feet...Minor flooding expands further into the woodlands 
  and fields near the creek upstream and downstream from the gage on 
  the Georgia Highway 146 or Cloud Springs Road bridge. Minor 
  flooding of the creek also expands much further downstream as it 
  crosses the Tennessee border into the south East Ridge area.


&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC295-140145-
/O.COR.KFFC.FL.W.0283.000000T0000Z-000000T0000Z/
/CCFG1.1.ER.200413T0813Z.200413T1030Z.000000T0000Z.UU/
745 AM EDT Mon Apr 13 2020

The Flood Warning continues for
  The Chattanooga Creek near Flintstone.
* Until further notice.
* At 7 AM Monday the stage was 10.3 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* At 10 feet...Flood Stage is reached. Minor flooding 
  begins of woodlands and fields near the creek upstream 
  and downstream from the gage on the Georgia Highway 193 bridge. 

&&

LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541


$$

GAC083-TNC065-140145-
/O.EXT.KFFC.FL.W.0271.000000T0000Z-200414T2034Z/
/ENGG1.1.ER.200413T0514Z.200413T1200Z.200414T1434Z.NO/
745 AM EDT Mon Apr 13 2020

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Lookout Creek near New England.
* Until Tuesday afternoon.
* At 7 AM Monday the stage was 15.8 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 19 feet...Major Flooding begins. Several homes begin to flood 
  near Sells Lane and Lookout Creek Road and many buildings near 
  Creek Road and the New England hang gliding park. In addition...
  flooding of the bridge and road along Nickajack Road near Lookout 
  Creek occurs. Some residence will likely need to evacuate. Also 
  major flooding will begin downstream as the creek crosses the 
  Tennessee border into the Tiftona area. Several roads near the 
  creek will be flooded and closed with a few feet of water.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
275 
WGUS82 KFFC 131414
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1014 AM EDT Mon Apr 13 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Chattanooga Creek near Flintstone affecting Walker County

 
GAC295-131444-
/O.CAN.KFFC.FL.W.0283.000000T0000Z-200413T1414Z/
/CCFG1.1.ER.200413T0813Z.200413T1030Z.200413T1330Z.UU/
1014 AM EDT Mon Apr 13 2020

The Flood Warning is cancelled for
  The Chattanooga Creek near Flintstone.
* This takes effect immediately.
* At 10 AM Monday the stage was 9.9 feet...and falling.
* Flood stage is 10 feet.
* The creek will continue to fall.


&&

LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 13, 4:12 AM EDT, 50 minutes earlier.

Area forecast discussion, Apr 13, 4:12 AM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
412 AM EDT Mon Apr 13 2020

.SHORT TERM /Today through Tuesday/...

Ongoing severe thunderstorms were moving through portions of east
and central GA this morning. These storms should push east of the
forecast area by 12-13z. A secondary line of showers and
thunderstorms was moving across northwest GA also. This line had a
history of high winds earlier this evening across AL. So far
reported winds have been within wind advisory criteria. Currently a
Wind Advisory is in effect until 14z. A Flash Flood Watch remains in
effect for a portion of north GA until 12z. Even though rain had
ended across that area...some creeks are on the rise. Otherwise
clearing should occur rapidly later this morning. Tonight should be
dry and cooler. We will remain under a southwest flow aloft...so
moisture returns during the day for central GA along the stalled
frontal boundary. Low pops have been continued for a portion of

41

.LONG TERM /Tuesday Night through Sunday/...

Region remains under a fairly active and progressive pattern through
the extended forecast period. A short wave sweeps along the gulf
coast region late Tuesday into Wednesday bringing rain chances back
into the forecast area, especially the southern portion of the area.
Mainly dry for the latter half of the work-week with rain chances
increasing again next weekend as another wave approaches.

Generally went with a model blend for the forecast grids.

20

&&

.AVIATION... 06Z UPDATE...

A line of strong to severe thunderstorms will move across the taf
sites from now through 11z. Have kept a tempo for all sites due to
strong wind potential with gusts to 45 kts possible. Ceiling should
vary from mvfr to ifr depending on rain and thunderstorms. Line
timing is still on track for 06Z-07z for ATL and after 09Z for AHN
and MCN. Conditions to clear fast behind the line although wind
gusts should continue for several hours after.

//ATL CONFIDENCE...06Z UPDATE...

Medium on ceilings. Medium to High on remaining elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  49  74  52 /  20   5   5  30
Atlanta         73  48  71  48 /  10   5   5  30
Blairsville     66  41  66  41 /  20   5  10  30
Cartersville    69  43  68  43 /   5   5   5  20
Columbus        80  53  79  53 /  10   5  10  40
Gainesville     71  47  70  49 /  10   5   5  30
Macon           81  53  79  55 /  30   5  10  40
Rome            67  43  67  42 /   5   5   5  20
Peachtree City  75  47  74  47 /  10   5   5  30
Vidalia         85  59  83  62 /  80  10  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 11 AM EDT this morning for the following
zones: Bleckley...Dodge...Emanuel...Glascock...Jefferson...
Johnson...Laurens...Montgomery...Pulaski...Telfair...Toombs...
Treutlen...Warren...Washington...Wheeler...Wilcox.

Wind Advisory until 10 AM EDT this morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Flash Flood Watch until 8 AM EDT this morning for the following
zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd...
Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union...
Walker...White...Whitfield.

Tornado Watch until 7 AM EDT this morning for the following
zones: Baldwin...Crisp...Dooly...Greene...Hancock...Sumter...
Taliaferro...Twiggs...Wilkes...Wilkinson.

&&

SHORT TERM...41
LONG TERM....20
AVIATION...41
Hazardous weather outlook, Apr 13, 5:00 AM EDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
500 AM EDT Mon Apr 13 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
500 AM EDT Mon Apr 13 2020

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Today and Tonight...

Severe thunderstorms are expected across portions of central Georgia
early this morning. A few tornadoes are possible and damaging winds
can be expected.

Continued flooding is expected over parts of far north Georgia this
morning from overnight heavy rainfall. With isolated flash flooding
possible across portions of central Georgia this morning as well.
River levels may remain high through early next week.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated to scattered thunderstorms are possible Tuesday through
Wednesday, and again Saturday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Virtual activation of storm spotters should be in effect. Please
relay any reports of severe weather to the National Weather Service,
amateur radio nets and other official sources while following all
local, state and CDC guidelines.

In the hours before

Special weather statement, Apr 13, 3:36 AM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 AM EDT Mon Apr 13 2020

GAZ080-090>093-102>106-130800-
Macon GA-Schley GA-Chattahoochee GA-Stewart GA-Crisp GA-Dooly GA-
Taylor GA-Sumter GA-Marion GA-Webster GA-
336 AM EDT Mon Apr 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
SOUTHEASTERN CHATTAHOOCHEE...STEWART...NORTHWESTERN CRISP...
SOUTHWESTERN DOOLY...SOUTHERN TAYLOR...SUMTER...SOUTHERN MARION AND
WEBSTER COUNTIES UNTIL 400 AM EDT...

At 335 AM EDT...a line of strong thunderstorms was along a line
extending from near Unadilla to near Sanford...and moving east at
30 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Americus, Lumpkin, Buena Vista, Ellaville, Oglethorpe, Preston,
Montezuma, Richland, Plains, Ideal, Leslie, Andersonville, De Soto,
Desoto, Weston, Cobb, Sumter, Putnam, Lamar and Seminole.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3197 8444 3192 8446 3192 8487 3194 8495
      3195 8496 3198 8496 3198 8503 3217 8501
      3245 8417 3201 8380 3191 8413 3192 8434
      3187 8434
TIME...MOT...LOC 0735Z 354DEG 16KT 3225 8378 3194 8493
Local storm report, Apr 13, 3:49 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     3 WNW BROWNDALE         32.31N  83.63W
04/13/2020                   HOUSTON            GA   EMERGENCY MNGR

            TREES REPORTED DOWN NEAR THE INTERSECTION OF HWY 26 AND
            LOGGINS RD.

&&

EVENT NUMBER FFC2000354

TV
Local storm report, Apr 13, 3:51 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     4 SSW CLERMONT          34.43N  83.81W
04/13/2020                   HALL               GA   EMERGENCY MNGR

            A TREE WAS REPORTED TO HAVE FALLEN ON A HOUSE ON THE
            6100TH BLOCK OF RIVER RUN CIRCLE.

&&

EVENT NUMBER FFC2000355

TV
Local storm report, Apr 13, 3:52 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     1 SE OAKWOOD            34.22N  83.87W
04/13/2020                   HALL               GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 4500TH
            BLOCK OF BRIARWOOD DR.

&&

EVENT NUMBER FFC2000356

TV
Local storm report, Apr 13, 3:54 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TSTM WND DMG     2 ENE AQUALAND PARK     34.22N  83.94W
04/13/2020                   HALL               GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 6000TH
            BLOCK OF RIVER OAKS.

&&

EVENT NUMBER FFC2000357

TV
Local storm report, Apr 13, 4:49 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      2 NNW DALTON            34.79N  84.98W
04/12/2020                   WHITFIELD          GA   EMERGENCY MNGR

            WATER RESCUES AT SUSAN DR NW [34.810063, -84.968845]
            HOME FLOODED ON CHEROKEE CIRCLE [34.846008, -85.050452]
            HOME FLOODED ON BETHANY DR [34.854278, -84.956723]
            BEAVERDALE RD NOT PASSABLE [34.870272, -84.956723] HOUSE
            FLOODED ON LINDSEY MEMORIAL [34.728636, -85.078107]
            WATER RESCUE ON DOGWOOD VALLEY RD [34.803787,
            -85.081401]

&&

EVENT NUMBER FFC2000358

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:28 PM EDTTornado WarningFFCChattooga, Walker, Whitfield32 min
Apr 12, 8:46 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield28 min
Apr 12, 8:49 PM EDTTornado WarningFFCMurray, Whitfield26 min
Apr 12, 8:53 PM EDTSpecial Weather StatementFFCChattooga22 min
Apr 12, 8:59 PM EDTSevere Thunderstorm WarningFFCChattooga31 min
Apr 12, 9:09 PM EDTSpecial Weather StatementFFCMurray36 min
Apr 12, 9:15 PM EDTSevere Thunderstorm WarningFFCChattooga, Murray, Walker, Whitfield31 min
Apr 12, 9:25 PM EDTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 4 more6 hr
Apr 12, 9:40 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield35 min
Apr 12, 9:53 PM EDTTornado WarningFFCMurray, Whitfield14 min
Apr 12, 10:50 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker40 min
Apr 12, 10:54 PM EDTTornado WarningFFCDade, Walker36 min
Apr 12, 11:18 PM EDTTornado WarningFFCCatoosa12 min
Apr 12, 11:26 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more49 min
Apr 12, 11:40 PM EDTTornado WarningFFCChattooga, Floyd35 min
Apr 13, 12:04 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more56 min
Apr 13, 12:07 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more68 min
Apr 13, 12:18 AM EDTRiver Flood WarningFFCWhitfield15 hr
Apr 13, 12:54 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Gordon, Haralson and 2 more81 min
Apr 13, 1:02 AM EDTTornado WarningFFCBartow, Cherokee28 min
Apr 13, 1:07 AM EDTTornado WarningFFCDawson, Gilmer, Gordon, Pickens23 min
Apr 13, 1:18 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot57 min
Apr 13, 1:23 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White52 min
Apr 13, 1:24 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup40 min
Apr 13, 1:42 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Haralson, Heard and 1 more48 min
Apr 13, 1:44 AM EDTTornado WarningFFCCherokee14 min
Apr 13, 2:01 AM EDTSevere Thunderstorm WarningFFCBanks, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 2 more44 min
Apr 13, 2:01 AM EDTTornado WarningFFCTalbot, Upson29 min
Apr 13, 2:11 AM EDTRiver Flood WarningFFCMurray, Whitfield41 hr
Apr 13, 2:18 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Macon, Marion, Muscogee, Peach and 6 more42 min
Apr 13, 2:20 AM EDTTornado Warning Considerable damage threatFFCLamar, Monroe, Upson25 min
Apr 13, 2:22 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Cherokee, Cobb, DeKalb, Forsyth and 4 more38 min
Apr 13, 2:24 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton36 min
Apr 13, 2:33 AM EDTTornado WarningFFCClayton, Fulton12 min
Apr 13, 2:40 AM EDTSevere Thunderstorm WarningFFCBibb, Butts, Crawford, Jasper, Jones, Lamar and 1 more50 min
Apr 13, 2:42 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Lumpkin, White33 min
Apr 13, 2:45 AM EDTTornado WarningFFCButts, Jasper, Jones, Monroe30 min
Apr 13, 2:46 AM EDTTornado WarningFFCDeKalb, Fulton14 min
Apr 13, 2:50 AM EDTRiver Flood WarningFFCCatoosa25 hr
Apr 13, 2:53 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more37 min
Apr 13, 2:54 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jasper, Jones and 5 more51 min
Apr 13, 2:58 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Newton, Oconee, Walton47 min
Apr 13, 3:00 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Hall, Jackson, Madison45 min
Apr 13, 3:01 AM EDTSevere Thunderstorm WarningFFCBleckley, Crawford, Crisp, Dooly, Houston, Macon and 6 more44 min
Apr 13, 3:05 AM EDTTornado WarningFFCBaldwin, Jasper, Jones, Putnam25 min
Apr 13, 3:16 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield4 days
Apr 13, 3:24 AM EDTTornado WarningFFCGreene, Hancock, Putnam36 min
Apr 13, 3:25 AM EDTRiver Flood WarningFFCWhitfield3 days
Apr 13, 3:35 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Johnson, Laurens, Twiggs, Washington and 1 more40 min
Apr 13, 3:36 AM EDTSpecial Weather StatementFFCSchley, Stewart, Sumter, Webster24 min
Apr 13, 3:37 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 2 more53 min
Apr 13, 3:50 AM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Taliaferro, Warren, Wilkes40 min
Apr 13, 4:03 AM EDTTornado Warning Tornado observedFFCJohnson, Washington, Wilkinson27 min
Apr 13, 4:05 AM EDTTornado WarningFFCGlascock, Hancock, Warren, Washington25 min
Apr 13, 4:09 AM EDTTornado Warning Tornado observedFFCGlascock, Hancock, Warren, Washington23 min
Apr 13, 4:10 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Washington80 min
Apr 13, 4:17 AM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Laurens, Montgomery, Pulaski, Telfair and 3 more73 min
Apr 13, 4:19 AM EDTAreal Flood WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield6 hr
Apr 13, 4:23 AM EDTRiver Flood WarningFFCCobb78 min
Apr 13, 4:23 AM EDTRiver Flood WarningFFCForsyth, Fulton37 hr
Apr 13, 4:23 AM EDTTornado Warning Tornado observedFFCJefferson, Washington16 min
Apr 13, 4:36 AM EDTRiver Flood WarningFFCForsyth12 hr
Apr 13, 4:46 AM EDTTornado WarningFFCCrisp, Wilcox29 min
Apr 13, 4:49 AM EDTFlash Flood WarningFFCCrisp, Dooly, Stewart, Sumter, Webster5 hr
Apr 13, 4:55 AM EDTRiver Flood WarningFFCGilmer2 hr
Apr 13, 4:58 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler77 min
Apr 13, 5:14 AM EDTTornado WarningFFCDodge, Telfair, Wilcox31 min
Apr 13, 5:36 AM EDTSevere Thunderstorm WarningFFCTelfair39 min
Apr 13, 5:42 AM EDTRiver Flood WarningFFCPolk4 hr
Apr 13, 6:14 AM EDTSevere Thunderstorm WarningFFCToombs31 min

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.